Tbilisi Mathematical Journal

Some sequence spaces of Invariant means and lacunary defined by a Musielak-Orlicz function over $n$-normed spaces

Sunil K. Sharma, Kuldip Raj, and Ajay K. Sharma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In the present paper we introduce some sequence spaces combining lacunary sequence, invariant means over $n$-normed spaces defined by Musielak-Orlicz function $\mathcal{M} = (M_{k})$. We study some topological properties and also prove some inclusion results between these spaces.

Article information

Source
Tbilisi Math. J., Volume 11, Issue 1 (2018), 31-47.

Dates
Received: 2 March 2017
Accepted: 17 December 2017
First available in Project Euclid: 21 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1524276029

Digital Object Identifier
doi:10.2478/tmj-2018-0003

Mathematical Reviews number (MathSciNet)
MR3760979

Zentralblatt MATH identifier
06856986

Subjects
Primary: 40A05: Convergence and divergence of series and sequences
Secondary: 40A30: Convergence and divergence of series and sequences of functions 46A45: Sequence spaces (including Köthe sequence spaces) [See also 46B45]

Keywords
paranorm space difference sequence space Orlicz function Musielak-Orlicz function lacunary sequence invariant mean

Citation

Sharma, Sunil K.; Raj, Kuldip; Sharma, Ajay K. Some sequence spaces of Invariant means and lacunary defined by a Musielak-Orlicz function over $n$-normed spaces. Tbilisi Math. J. 11 (2018), no. 1, 31--47. doi:10.2478/tmj-2018-0003. https://projecteuclid.org/euclid.tbilisi/1524276029


Export citation

References

  • M. Aldhaifallah, K. S. Nisar, H. M. Srivastava and M. Mursaleen, Statistical $\Lambda$-convergence in probabilistic normed spaces, J. Function spaces, 2017 (2017), Article ID 3154280, 1-7.
  • M. Et and R. Çolak, On generalized difference sequence spaces, Soochow J. Math. 21 (1995), 377-386.
  • A. R. Freedman, J. J.Sember and M. Raphael, Some Cesaro-type summability spaces, Proc. London Math. Soc., 37 (1978), 508-520.
  • S. Gähler, Linear 2-normietre Rume, Math. Nachr., 28 (1965), 1-43.
  • H. Gunawan, On $n$-Inner Product, $n$-Norms, and the Cauchy-Schwartz Inequality, Sci. Math. Jap., 5 (2001), 47-54.
  • H. Gunawan, The space of $p$-summable sequence and its natural $n$-norm, Bull. Aust. Math. Soc., 64 (2001), 137-147.
  • H. Gunawan and M. Mashadi, On n-normed spaces, Int. J. Math. Math. Sci., 27 (2001), 631-639.
  • U. Kadak, N. L. Braha and H. M. Srivastava, Statistical weighted $B$-summability and its applications to approximation theorems, Appl. Math. Comput., 302 (2017), 80-96.
  • H. K\izmaz, On certain sequence spaces, Canad. Math-Bull., 24 (1981), 169-176.
  • G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math., 80 (1948), 167-190.
  • J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 345-355.
  • E. Malkowsky, M. Mursaleen and S. Suantai, The dual spaces of sets of difference sequences of order $m$ and matrix transformations, Acta. Math. Sinica, 23 (2007), 521-532.
  • L. Maligranda, Orlicz spaces and interpolation, Seminars in Mathematics 5, Polish Academy of Science, 1989.
  • A. Misiak, $n$-inner product spaces, Math. Nachr., 140 (1989), 299-319.
  • S. A. Mohiuddin, H. M. Srivastava and A. Alotaibi, Application of measures of noncompactness to the infinite systems of second order differential equations in $\ell_p$ spaces, Adv. Difference Equations, 2016 (2016), Article ID 317, 1-13.
  • M. Mursaleen, Generalized spaces of difference sequences, J. Math. Anal. Appl., 203 (1996), 738-745.
  • M. Mursaleen, Matrix transformation between some new sequence spaces, Houston J. Math., 9 (1983), 505-509.
  • M. Mursaleen, On some new invariant matrix methods of summability, Quart. J. Math., Oxford (2) 34 (1983), 77 - 86.
  • M. Mursaleen, M. A. Khan and Qamaruddin, Difference sequence spaces defined by Orlicz functions, Demanstratio Math. Vol. XXXII(1999), 145-150.
  • M. Mursaleen, S. K. Sharma and A. KiliÇman, Difference sequence spaces defined by Orlicz functions, Abstarct and Applied Analysis, Volume (2013).
  • M. Mursaleen, H. M. Srivastava and S. K. Sharma, Generalized statistically converegnt sequence of fuzzy numbers, J. Intell. Fuzzy systems, 30 (2016), 1511-1518.
  • M. Mursaleen, Md. Nasiruzzaman and H. M. Srivastava, Approximation by bicomplex beta operators in compact $\mathbb{BC}$-disks, Math. Meth. Appl., 39 (2016), 2916-2919.
  • M. Mursaleen and S. K. Sharma, Entire sequence spaces defined on locally convex Hausdorff topological space, Iranain Journal of Science & Technology, Transaction A, Volume 38 (2014), 105-109.
  • M. Mursaleen, S. K. Sharma, S. A. Mohiuddine and A. KiliÇman, New difference sequence spaces defined by Musielak-Orlicz function, Abstarct and Applied Analysis, Volume (2014).
  • J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Mathematics, 1034 (1983).
  • K. Raj, A. K. Sharma and S. K. Sharma, A Sequence space defined by Musielak-Orlicz functions, Int. J. Pure Appl. Math., Vol. 67(2011), 475-484.
  • K. Raj, S. K. Sharma and A. K. Sharma, Some difference sequence spaces in $n$-normed spaces defined by Musielak-Orlicz function, Armenian J. Math., 3 (2010), 127-141.
  • K. Raj and S. K. Sharma, Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz function, Acta Univ. Sapientiae Math., 3 (2011), 97-109.
  • W. Raymond, Y. Freese and J. Cho, Geometry of linear 2-normed spaces, N. Y. Nova Science Publishers, Huntington, (2001).
  • A. Sahiner, M. Gurdal, S. Saltan and H. Gunawan, Ideal Convergence in 2-normed spaces, Taiwanese J. Math., 11 (2007), 1477-1484.
  • P. Schaefer, Infinite martices and invariant means, Proc. Amer. Math. Soc., 36 (1972), 104-110.
  • H. M. Srivastava and M. Et, Lacunary statistical converegnce and strongly summable function of order $\alpha$, FILOMAT, 31 (2017), 1573-1582.
  • A. Wilansky, summability through Functional Analysis, North- Holland Math. Stud., (1984).